# SDR AU991060

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Seal
- Condition: Leaking
- Location: Mlg
- Component: 3500A
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) WHEEL SEALS INEFFECTIVE. THE AIRCRAFT IS EQUIPPED WITH FLOATS ANDTHE SEALS ARE USED TO KEEP THE GREASE IN AN THE WAD THE WATER OUT.  THE SEALS ARE DISLODGED WHEN ATTEMPTING TO GREASE THE WHEELS.  SUSPECT UNAPPROVED PART.
